# SDR DALA2019061103505

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 84,200 hours, 10,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ASILE CEILING EMERGENCY LIGHT LENS MISSING AT ROW 34-35.   INSTALLED MISSING LENS AS NEEDED.
